Home » Frequently asked Questions on Health » Why am I feeling giddy after an abortion?

Why am I feeling giddy after an abortion?

Q: I had throat infection last month due to which I felt uneasynessuneasiness, breathlessness and breathing problem. I was referred to a cardiologist, he did ECG and echo test confirming viral myocardritis and said LV is in 40% dilated state. After that my menses got delayed confirming my pregnancy. As I already have 2 children, we decided to terminate the pregnancy. I was then referred to a gynaecologist who suggested that I should have the termination by medicine rather than DNC. I had MTP after which I had heavy blood flow and I discharged clots of blood. It reduced gradually but after some time I passed a big clot again. My gynaecologist did an ultrasound and said that though the major portion has been discharged but some traces could be sticking to the wall of uterus. She gave me one medicine to eat and another tablet was inserted in my vagina. Later I had heavy flow again. I am bleeding continously and have to use sanitary napkins. Sometimes it is less and sometimes it is on the heavier side resulting in giddiness and pain in lower abdomen. What should I do?

A:I am not sure whether taking medicines like prostaglandins were OK for you but I am sure you must have taken a cardiologist's opinion before taking these potent medicines for MTP. I am not sure how much you have recovered from your myocarditis. Please check that with your cardiologist. We do not have enough experience with the medical termination procedures as these are new in the market. Please see a cardiologist and check if your giddiness and drained out feeling is related to the heart or just a side effect of the drugs you have taken. It is unlikely (though not impossible) that you have lost so much blood that you are now anaemic and therefore feeling weak but this will also be assessed by the physician/cardiologist. In case you are anaemic you need treatment for the same. If only small bits are left in, you should not be worried. On vaginal ultrasound, pieces less than 15 mm inside the uterus should be expelled on its own. The bleeding may continue for weeks (upto 4-6 weeks) but will be more only for about two weeks. If the bleeding is only off and on it will continue for about 6 weeks when you will get your next period (in 5 to 9 weeks after the abortion). Let me remind you that your whole body changes during the pregnancy and the changes revert back to normal only in 6 weeks or so (This is the same and whether the pregnancy lasts for 9 months or a few weeks only). Some of your symptoms may be because of these changes happening in your body. One easy/cheap and simple method of checking that all the products of conception have been evacuated would be to do the home pregnancy test which would become negative in 3 to 5 weeks after the abortion.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------